Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 72, NWS Atlanta, GA

April 12, 2013Forsyth County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 12, 2013, 3:05 AM EDT for Forsyth County, Georgia. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2013, 3:05 AM EDT (07:05 UTC)
Expired
Apr 12, 2013, 11:17 AM EDT
In force
8 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 104 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 6.80 ft at Apr 12, 2013, 7:00 AM EDT.

actionminormoderate051004/1204/13
Action stage
4 ft
Minor stage
6 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

465 
WGUS42 KFFC 120705
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 AM EDT FRI APR 12 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC117-121314-
/O.NEW.KFFC.FL.W.0072.130412T0705Z-130412T1314Z/
/CMGG1.1.ER.130412T0617Z.130412T0645Z.130412T0714Z.UU/
305 AM EDT FRI APR 12 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE BIG CREEK NEAR CUMMING
* UNTIL EARLY THIS MORNING.
* AT 245 AM FRIDAY THE STAGE WAS 6.2 FEET...AND RISING SLOWLY.
* FLOOD STAGE IS 6.0 FEET. 
* THE RIVER WILL FALL TO BELOW FLOOD STAGE EARLY THIS 
  MORNING.
* AT 6.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL EXPAND 
  INTO THE NATURAL FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM 
  FROM THE GAGE AT ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE 
  PORTIONS OF THE SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY 
  WILL BEGIN TO FLOOD. THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND 
  MCFARLAND ROAD WILL BE COVERED WITH AROUND ONE FOOT OF WATER. A 
  PORTION OF THE SIDEWALK UNDER MAJORS ROAD WILL BE COVERED WITH 
  AROUND TWO FEET OF WATER. 


$$
3 follow-up statements
558 
WGUS82 KFFC 120908
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 AM EDT FRI APR 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY 

 
GAC117-122308-
/O.EXT.KFFC.FL.W.0072.000000T0000Z-000000T0000Z/
/CMGG1.1.ER.130412T0617Z.130412T0845Z.000000T0000Z.UU/
508 AM EDT FRI APR 12 2013

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE BIG CREEK NEAR CUMMING
* UNTIL LATER THIS MORNING.
* AT 445 AM FRIDAY THE STAGE WAS 6.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 6.0 FEET. 
* AT 7.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE NATURAL 
  FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT 
  ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE 
  SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED. 
  THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE 
  COVERED WITH AROUND TWO FEET OF WATER. A PORTION OF THE SIDEWALK 
  UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 3 FEET OF WATER. 


$$
271 
WGUS82 KFFC 121116
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 AM EDT FRI APR 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY 


GAC117-130116-
/O.CON.KFFC.FL.W.0072.000000T0000Z-000000T0000Z/
/CMGG1.1.ER.130412T0617Z.130412T1045Z.000000T0000Z.UU/
716 AM EDT FRI APR 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR CUMMING
* UNTIL LATE MORNING.
* AT 645 AM FRIDAY THE STAGE WAS 6.8 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 6.0 FEET. 
* AT 7.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE NATURAL 
  FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT 
  ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE 
  SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED. 
  THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE 
  COVERED WITH AROUND TWO FEET OF WATER. A PORTION OF THE SIDEWALK 
  UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 3 FEET OF WATER. 

$$
903 
WGUS82 KFFC 121517
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1117 AM EDT FRI APR 12 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEK IN 
GEORGIA...
 
  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
 
GAC117-121617-
/O.CAN.KFFC.FL.W.0072.000000T0000Z-130412T1517Z/
/CMGG1.1.ER.130412T0617Z.130412T1045Z.130412T1346Z.UU/
1117 AM EDT FRI APR 12 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG CREEK NEAR CUMMING.
* AT 1030 AM FRIDAY THE STAGE WAS 5.3 FEET...AND FALLING.
* FLOOD STAGE IS 6 FEET. 
* THE CREEK LEVEL WILL CONTINUE TO FALL THROUGH TONIGHT.
* AT 5 FEET...BANKFULL CONDITIONS CONTINUE TO EXPAND INTO LOW LYING
  AREAS OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT ATLANTA
  HIGHWAY OR GEORGIA HIGHWAY 9. PORTIONS OF THE SIDEWALK ON THE BIG 
  CREEK GREENWAY UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD 
  BEGIN TO FLOOD. A PORTION OF THE SIDEWALK UNDER MAJORS ROAD WILL BE
  COVERED WITH AROUND ONE FOOT OF WATER. THE WATER LEVEL WILL BEGIN 
  REACHING THE BOTTOM OF THE BOARDWALK ALONG SEVERAL SECTIONS OF THE 
  GREENWAY.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 12, 2:00 AM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Apr 12, 2:00 AM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 AM EDT FRI APR 12 2013

.UPDATE...
EVENT CONTINUES TO EVOLVE THIS EVENING AS DISCRETE CELLS MOVE AND
DEVELOP AHEAD OF MAIN SQUALL. MAIN CONCERNS CONTINUE TO BE
DAMAGING WINDS AND LARGE HAIL...WITH BOTH AREAS OF CONVECTION
CAPABLE OF PRODUCING A FEW TORNADOES.

FRONT EXPECTED TO PUSH THROUGH THE STATE AFTER 06Z...WITH HIGH
PRESSURE AND CLEARING CONDITIONS MOVING INTO THE AREA.
OVERALL...FORECAST LOOKS TO BE ON TRACK...AND WILL CONTINUE TO MAKE
PERIODIC UPDATES BASED ON OBSERVATIONS AND RADAR TRENDS AS NEEDED.

31

&&

.PREV DISCUSSION... /ISSUED 348 PM EDT THU APR 11 2013/

SHORT TERM /TONIGHT THROUGH FRIDAY/...
COLD FRONT CURRENTLY ACROSS EASTERN MISSISSIPPI AND NORTHWEST
ALABAMA...WITH A WARM FRONT STRETCHING FROM THE OHIO VALLEY TO THE
DELMARVA PENINSULA. FFC FORECAST AREA IS WELL WITHIN THE WARM SECTOR
THIS AFTERNOON. SHOWERS AND THUNDERSTORMS HAVE STARTED TO INCREASE
IN COVERAGE SINCE THE EARLY AFTERNOON. 18Z SOUNDING SHOWS A STRONG
CAP AROUND 675MB. THE CAP SHOULD ERODE IN THE NEXT FEW HOURS...WITH
STORM INTENSITY INCREASING.

SQUALL LINE CONTINUES TO STRENGTHEN AHEAD OF THE COLD FRONT IN
EASTERN MS/NW ALABAMA AS A STRONG SW/500MB TROUGH SWINGS OUT OF THE
LOWER MISSISSIPPI RIVER VALLEY. THIS LINE OF SHOWERS AND
THUNDERSTORMS WILL MOVE EASTWARD AND INTO THE CWFA DURING THE
EVENING...AND CONTINUE THROUGH THE CWFA OVERNIGHT AND INTO EARLY
FRIDAY MORNING. NAM AND GFS PROG SEVERAL HUNDRED TO AROUND A 1000
J/KG OF CAPE WELL INTO THE OVERNIGHT HOURS. IN ADDITION...SHEAR WILL
INCREASE AS THE FRONTAL BOUNDARY APPROACHES AS WILL LIFT WHEN THE
SHORTWAVE MOVES THROUGH. 18Z SOUNDING ALSO SHOWS A NICE INVERTED V
STRUCTURE...INDICATIVE OF STRONG/DAMAGING WIND GUSTS. THE SQUALL
LINE ALREADY HAS A HISTORY OF PRODUCING TORNADOES...AND WITH THE
SHEAR INCREASING...THE POTENTIAL TORNADOES TO DEVELOP WILL CONTINUE
UNTIL THE FRONT PASSES.

STORMS WILL LINGER INTO THE OVERNIGHT HOURS/EARLY FRIDAY UNTIL THE
FRONT EXITS THE CWFA. RAPID CLEARING IS EXPECTED BEHIND THE
BOUNDARY. TOOK A BLEND FOR TEMPS.

NLISTEMAA

LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. INCREASED POPS A
BIT FOR SUN AS NEXT SHORTWAVE MOVES IN BUT LEFT THE LOCATION OF
THE EXPECTED PRECIP AS IS. CLEARING CONDITIONS ARE STILL EXPECTED
ON FRIDAY AS HIGH PRESSURE SETTLES OVER THE STATE BEHIND THE
DEPARTING COLD FRONT. THE RIDGE WILL DOMINATE THROUGH EARLY
SUNDAY...THEN THE SURFACE RIDGE SLIPS EAST AND ESTABLISHES A
WARM...MOIST SOUTHERLY WIND FLOW BY SUNDAY AFTERNOON. AT THIS
SAME TIME...THE GFS AND ECMWF SHOW AN UPPER DISTURBANCE
APPROACHING FROM THE SOUTHWEST THAT SPARKS SHOWERS AND POSSIBLY A
FEW THUNDERSTORMS ALONG THE GULF COAST THAT INITIALLY SPREAD INTO
THE SOUTHERN THIRD OF THE FORECAST AREA...BEFORE SPREADING OVER
THE REST OF THE AREA BY SUNDAY NIGHT. MODELS SHOW THIS ACTIVE
PATTERN CONTINUING AS A SERIES OF SUBTLE DISTURBANCES INTERACT
WITH THE WARM MOIST AND UNSTABLE AIR MASS. THIS WILL PRODUCE
SCATTERED SHOWERS AND POSSIBLY A FEW THUNDERSTORMS ON
MONDAY...TUESDAY AND AGAIN ON WEDNESDAY...MAINLY DURING DAYTIME
HEATING. HOWEVER...WILL HOLD ONTO A SLIGHT CHANCE OF SHOWERS EACH
NIGHT.

01

&&

.AVIATION...
06Z UPDATE...
ORGANIZED THUNDERSTORMS MAINLY EAST OF THE TAF SITES AT THIS TIME.
STILL SOME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE
FORECAST AREA AHEAD OF THE COLD FRONT. PRECIPITATION SHOULD BE EAST
OF THE ATLANTA METRO AND KCSG TAF SITES BY AROUND 07-08Z...AND KMCN
AND KAHN BY 09-11Z. DEGRADING CIGS EXPECTED THROUGH THE EARLY
MORNING...WITH MVFR/IFR BKN-OVC MOST AREAS THROUGH 12-15Z. IMPROVING
CONDITIONS EXPECTED 14-18Z. WINDS WILL SWITCH FROM SSW TO W-NW AT
THE TAF SITES AS FRONT PUSHES THROUGH BETWEEN 07Z AND 11Z WITH
SPEEDS VARIABLE BETWEEN 6-10KT...WITH OCCASIONAL GUSTS 12-20KT.
WINDS WILL REMAIN 10-14KT THROUGH THE AFTERNOON THEN DECREASE TO
6-9KT AFTER.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS THROUGH 15Z THEN HIGH CONFIDENCE.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  73  46  76 / 100  30   0   0
ATLANTA         54  68  48  73 / 100  10   0   0
BLAIRSVILLE     52  65  41  70 / 100  20   0   0
CARTERSVILLE    53  68  43  73 / 100   0   0   0
COLUMBUS        59  74  51  78 / 100  10   0   0
GAINESVILLE     56  69  46  73 / 100  20   0   0
MACON           64  75  45  79 / 100  30   0   0
ROME            51  69  43  73 / 100   0   0   0
PEACHTREE CITY  55  70  44  75 / 100  10   0   0
VIDALIA         68  78  52  79 / 100  50   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 4 AM EDT FRIDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DAWSON...DEKALB...DODGE...DOOLY...
DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...
GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK...
HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MORGAN...
MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TOWNS...
TROUP...TWIGGS...UNION...UPSON...WALTON...WARREN...WASHINGTON...
WEBSTER...WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

TORNADO WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: CATOOSA...CHATTOOGA...DADE...WALKER.

&&

SHORT TERM...31
LONG TERM....37
AVIATION...31
Hazardous weather outlook, Apr 11, 7:38 AM EDT, 19 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 AM EDT THU APR 11 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121145-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
738 AM EDT THU APR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED FROM MID TO LATE
AFTERNOON THROUGH TONIGHT...

A STRONG UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT WILL
APPROACH THE STATE THIS AFTERNOON... THEN PUSH ACROSS THE STATE
OVERNIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD
OF THE FRONT.

CONFIDENCE IS HIGH THAT ISOLATED SEVERE STORMS WILL ACCOMPANY
THIS SYSTEM... EITHER EMBEDDED WITHIN A SQUALL LINE OR FROM
DISCRETE THUNDERSTORMS DEVELOPING AHEAD OF THE SQUALL LINE.
ALTHOUGH DAMAGING WINDS WILL BE THE MAIN THREAT... A FEW EMBEDDED
TORNADOES AND LARGE HAIL ARE ALSO POSSIBLE. ESTIMATED TIMING OF
THE SQUALL LINE IS ENTERING NORTHWEST GEORGIA BY LATE AFTERNOON OR
EARLY EVENING... THE ATLANTA METRO AREA BY MID EVENING... THEN
ACROSS CENTRAL GEORGIA DURING THE LATE EVENING AND EARLY FRIDAY
MORNING HOURS.

RAINFALL AMOUNTS WILL BE HEAVY AT TIMES... ESPECIALLY ACROSS NORTH
AND PARTS OF CENTRAL GEORGIA WHERE WIDESPREAD 1 TO 2 INCHES ARE
EXPECTED. THESE RAINFALL AMOUNTS COULD RESULT IN BRIEF MINOR FLOODING
OF A FEW AREA STREAMS AND RIVERS... AS WELL AS OTHER TYPICAL LOW
LYING... FLOOD PRONE AREAS.

ALL INTEREST ACROSS NORTH AND CENTRAL GEORGIA ARE ADVISED TO CLOSELY
MONITOR THIS POTENTIALLY DANGEROUS FRONTAL SYSTEM AND REMAIN ALERT
FOR POSSIBLE SEVERE STORMS FROM LATER THIS AFTERNOON THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A SERIES OF SUBTLE DISTURBANCES IN THE UPPER LEVELS WILL INTERACT
WITH A WARM... MOIST AND UNSTABLE AIR MASS TO PRODUCE ISOLATED TO
SCATTERED THUNDERSTORMS ON MONDAY... TUESDAY AND AGAIN ON
WEDNESDAY... AND MAINLY DURING THE AFTERNOON AND EARLY EVENING
HOURS. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACROSS NORTH AND CENTRAL GEORGIA SHOULD BE PREPARED FOR
ACTIVATION LATER THIS AFTERNOON... OR EARLY THIS EVENING.

In the hours before

Local storm report, Apr 11, 11:40 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 PM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     HAMILTON                32.76N 84.88W
04/11/2013                   HARRIS             GA   911 CALL CENTER

            TWO TREES WERE BLOWN DOWN ACROSS HIGHWAY 116 IN HARRIS
            COUNTY.

&&

RWILLIS
Local storm report, Apr 11, 11:46 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1146 PM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     TSTM WND DMG     2 SSE LAGRANGE          33.01N 85.02W
04/11/2013                   TROUP              GA   PUBLIC

            REPORT BY THE PUBLIC OF MULTIPLE TREES DOWN ON POWER
            LINES ON SOUTH DAVIS ROAD AND HIGHWAY 27.

&&

GWETZEL
Local storm report, Apr 11, 11:48 PM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1148 PM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     FORT BENNING/LAWSON ARM 32.35N 84.98W
04/11/2013                   CHATTAHOOCHEE      GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ONTO HIGHWAY 520 AT FORT BENNING.

&&

RWILLIS
Special weather statement, Apr 11, 11:49 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1149 PM EDT THU APR 11 2013

GAZ069-079-120430-
1149 PM EDT THU APR 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TALBOT AND UPSON
COUNTIES UNTIL 1230 AM EDT...

AT 1146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TALBOTTON...MOVING NORTHEAST AT 65 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TALBOT AND
UPSON COUNTIES THROUGH 1230 AM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE BALDWINVILLE...OLIVE BRANCH...WOODLAND...JUNCTION
CITY...GENEVA...TALBOTTON...PO BIDDY CROSSROADS...PRATTSBURG...
PLEASANT HILL...BIG LAZER CREEK WMA...ROWLAND...SPREWELL BLUFF STATE
PARK...REDBONE CROSSROADS...LOGTOWN AND THOMASTON.

&&

LAT...LON 3283 8465 3294 8421 3282 8414 3273 8426
      3275 8429 3272 8431 3272 8433 3268 8434
      3268 8436 3264 8437 3257 8446 3256 8460
      3267 8464
TIME...MOT...LOC 0349Z 215DEG 55KT 3270 8448
Special weather statement, Apr 12, 12:28 AM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 AM EDT FRI APR 12 2013

GAZ038-049>051-060>062-072-073-120515-
1228 AM EDT FRI APR 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WARREN...
TALIAFERRO...PUTNAM...OGLETHORPE...MORGAN...JONES...BALDWIN...GREENE
AND HANCOCK COUNTIES UNTIL 115 AM EDT...

AT 1224 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WILLARD TO COOPERS...MOVING NORTHEAST AT 45
MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WARREN...
TALIAFERRO...PUTNAM...OGLETHORPE...MORGAN...JONES...BALDWIN...GREENE
AND HANCOCK COUNTIES THROUGH 115 AM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE FLAT ROCK...COOPERS...MERIWETHER...PLANT
HARLEE BRANCH...WILLARD...ALLENWOOD...HARDWICK...SCOTTSBORO...
PANCRAS...MILLEDGEVILLE...WARFIELD...EATONTON...HARMONY...ROCK EAGLE
4-H CENTER AND ROCKVILLE.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3328 8275 3298 8319 3298 8321 3294 8328
      3295 8330 3292 8336 3315 8335 3329 8354
      3335 8354 3375 8296 3362 8288 3365 8282
      3359 8273
TIME...MOT...LOC 0428Z 230DEG 57KT 3333 8341 3321 8326
          3300 8328
Special weather statement, Apr 12, 2:22 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 AM EDT FRI APR 12 2013

GAZ062-074>076-120700-
222 AM EDT FRI APR 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 50 MPH WINDS IN WASHINGTON...WARREN...GLASCOCK AND
JEFFERSON COUNTIES UNTIL 300 AM EDT...

AT 220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DOWNS...MOVING NORTHEAST AT 45 MPH.

THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE
PRESENCE OF A TORNADO AT 220 AM EDT. STILL...THE ENVIRONMENT ALONG
THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 50 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS WASHINGTON...WARREN...GLASCOCK AND JEFFERSON COUNTIES
THROUGH 300 AM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DOWNS...GRANGE...
EDGEHILL...STAPLETONS CROSSROADS...GIBSON...AVERA...BASTONVILLE...
STAPLETON AND WRENS.

EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.

&&

LAT...LON 3298 8267 3312 8281 3335 8251 3334 8243
      3332 8240 3332 8234 3326 8225 3325 8225
TIME...MOT...LOC 0622Z 230DEG 40KT 3311 8266

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 8:02 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Pickens28 min
Apr 11, 8:11 PM EDTTornado WarningFFCDawson, Gilmer, Pickens49 min
Apr 11, 8:13 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Dawson, Forsyth, Fulton47 min
Apr 11, 8:56 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Lumpkin49 min
Apr 11, 9:08 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Hall52 min
Apr 11, 9:56 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard, Troup34 min
Apr 11, 10:18 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Jackson42 min
Apr 11, 10:36 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup54 min
Apr 11, 11:01 PM EDTSpecial Weather StatementFFCChattahoochee44 min
Apr 11, 11:06 PM EDTSpecial Weather StatementFFCBanks24 min
Apr 11, 11:09 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Stewart51 min
Apr 11, 11:39 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Spalding36 min
Apr 11, 11:49 PM EDTSpecial Weather StatementFFCTalbot, Upson41 min
Apr 12, 12:28 AM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Putnam, Taliaferro47 min
Apr 12, 2:22 AM EDTSpecial Weather StatementFFCGlascock38 min
Apr 12, 2:28 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren47 min

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.